# SDR 20000622SH037

- Difficulty date: November 13, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- System (JASC): 2200 · Auto Flight System
- Part: Potentiometer
- Part number: 8241631
- Condition: Failed
- Location: Afsc Actuator
- Part time: 8,543 hours
- Component: Actuator, Hamstd
- Component part number: 7690001802106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEEDBACK POTENTIOMETER PREMATURE FAILURE, CAUSES ACTUATOR TO KICK IN-FLIGHT.  (X)
